Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Angina pectoris, high BP, tooth infection, UTI. On penicillin, blood thinning medication. Suggest?

My mother take drugs for angina pectoris .. had a tooth infection and is used alongside a strong antibiotic but since it was given as in the previous use of urinary infection .. why .. I screw will have a penicilin.sada allergic to a lot of pain in bladder and urinating very pece.ima nausea .. tried it 2 days naturoplex and tea, but nothing more .. my question is, if he can start therapy baktrimom since 65 years old .. and drink blood-thinning medications and the removal of fluid from high blood pressure?? please help.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear patient,

Thanks for your health concerns. There is a major interaction between Bactrim and warfarin that makes the blood thinner effect more intense; if there are no sulfa allergies, she could take this medication but her doctors would have to adjust the blood thinner and monitor.

Hope this is helpful, wish you the best health,

Dr Brenes Salazar MD
Mayo Clinic
Answered: Sun, 5 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor